Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 22 found articles
 
 
  Improved version of Bohr's inequality
 
 
Title: Improved version of Bohr's inequality
Author: Kayumov, Ilgiz R.
Ponnusamy, Saminathan
Appeared in: Comptes Rendus mathematique
Paging: Volume 356 (2018) nr. 3 pages 272-277
Year: 2018
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands